# SDR ASAA2023102545830

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,858 hours, 9,175 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS #1 HF FAIL. GROUNDED - YES. PERFORMED HF COMM SYSTEM BITE PER B737-900 FIM 23-11 TASK 801, OPS CHECK GOOD, #1 HF FAIL EXTINGUISHED.
